Doctor insights on:
Bruises On Back For No Reason
Bruises on spine: Check your daughters mattress. She may be restless or unconfortable while sleeping and bruising her back. ...Read more
Posture?: The most common reason that i see skin discoloration over the spinous processes (the superficial bumps that you can feel on the spine) is from chronic pressure on the skin. This occurs from sitting in chairs with poor posture, essentially bruising the skin between the hard chair and the bone underneath. This would be an unusual presentation of a serious problem, but an md eval would be advised. ...Read more
I have fatty liver non alcoholic cirrhosis of the liver. l have purple bruises on my back & l am wonderin could they be the reason for them?
They might be: Cirrhosis can result in enlargement of the spleen, which traps platelets, as well as damaging the ability of the liver to make clotting factors, and both of those can result in easy and pathological bruising. Not sure why you are on both Zoloft (sertraline) and Prozac, and wonder why you aren't on beta blockers to prevent variceal bleeding. Talk to your doctor about being on 2 SSRIs and about beta blockers. ...Read more
Are my symptoms all in my head? I went to get a CBC in february and everything came back fine. I still feel tired, bruise easily, and have horrible shortness of breath for no reason. Could leukemia have developed between now and then? Should I get a secon
Pain in collar bone,around + to back of shoulder blade. Slightly in side of breast tissue.Can move arm fine, but tender to touch. Reason for concern?
Checkup: It would be prudent to get a physical exam- causes are multiple. ...Read more
Clotting problem?: Certain medications such as Aspirin and Coumadin (warfarin) can cause you to bruise easily. However, illnesses that interference with platelet function can do the same thing. If you are not taking a medication that is known to cause easy bruising, you should have a full blood work up by your medical doctor as soon as possible to help find the cause. ...Read moreSee 1 more doctor answer
Check with your MD: You may have a bleeding disorder, like low platlet count or increased capillary fragility.Some people more common in females and old age bruise easy without any underlying disease, but you should check with your doctor and he/she may order blood tests to rule out vitamin deficiency like scurvy and platlet count, and clotting factors some meds like blood thinners&aspirin can cause this and liver disea. ...Read moreSee 1 more doctor answer
Coagulopathy: Studies show that women who present with multiple areas of petechiae, purpura, or ecchymosis with no history of trauma sometimes have a coagulation disorder. At your age, TTP or ITP may be a possibility. You need a full CBC, CMP, PT/PTT/INR, Protein C, S, Factor 5, Full history and medications really needed. I recommend you go to Georgetown University and speak with a Hematologist ASAP. Good luck ...Read more
BRUISES ON BODY: THERE IS NO SUCH THING AS "FOR NO REASON." BRUISES CAN BE DUE TO MANY THINGS: MEDICATIONS FOR EXAMPLE, SUCH AS BLOOD THINNERS. BUMPING INTO OBJECTS INJURIES FALLING ON FLOOR VITAMIN C DEFICIENCY ALSO DEPENDS ON HOW LONG IT HAS BEEN GOING ON CHECK WITH YOUR GENERAL DOCTOR OR WITH A DERMATOLOGIST ...Read more
My body has been bruising for no reason at all they just appear everywhere this has been happening for the last four weeks why ?
Low platelets?: You should see your doctor for some screening blood tests. Based on your age, one of the most common reasons for your symptoms is low platelets caused by auto-antibodies. Sometimes this goes away on its own, other times it needs treatment. There are other causes of low platelets, and there are other causes of bruising not associated with platelets. See your doctor. ...Read more
Not necessarily: Easy bruisability could indicate a bleeding disorder (factor deficiency, platelet abnormality or deficiency), a hormonal abnormality such as cushing's, side effects of medications such as aspirin, plavix, (clopidogrel) prednisone. As one ages, there is less subdermal fat, and therefore people who are older may also normally bruise more easily. ...Read more
Wt loss & bruising: Unexplained weight loss and unusual bruising can be due to a large variety of things, many of them serious. It is imperative that you see a physician right away so that they can evaluate you thoroughly. They will likely ask you to do a complete blood count (CBC) and clotting tests known as pt and ptt. Please don't dely in seeking help. ...Read more
Hard to say: There are multiple potential causes, you should consider being seen. Possible causes can incude an irritation of a nerve in the thoracic spine, an inflammatory condition involving the pancreas or the lining of the lung, and multiple other causes. A detailed exam and appropriate studies can usually sort out the cause. Thank you for the question. ...Read more
- Talk to a doctor live online for free
- Bruise back no reason
- Reasons people bruise easily
- What cause bruises for no reason?
- Ask a doctor a question free online
- Bruises on legs for no reason in women
- Causes of bruises on legs for no reason
- Bruises appear for no reason
- Bruises on arms for no reason
- Talk to a urgent care specialist online for free